# SDR HNAA2010101400227

- Difficulty date: October 14, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 60,646 hours, 68,409 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1AC, 3RD RED FLOOR EMERGENCY PATH LIGHT INOP.  RELAMP 3RD RED FLOOR EMERGENCY PATH LIGHT AT ROW 1 IAW AMM 33-20-00.
